Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 45, NWS Austin/San Antonio, TX

October 13, 2013Dimmit County, Maverick County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 2:57 PM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2013, 2:57 PM CDT (19:57 UTC)
Expired
Oct 13, 2013, 6:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 83 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 5:00 PM CDTHEAVY RAIN 12.05Crystal City, TXRAINFALL AMOUNT AS OF 5PM. STREET FLOODING REPORTED. SHELTER OPENED FOR SOME FLOOD WATER DISPLACED RESIDENTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 93 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 8.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1922 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS54 KEWX 131957
FFWEWX
TXC127-323-507-132300-
/O.NEW.KEWX.FF.W.0045.131013T1957Z-131013T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT SUN OCT 13 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN DIMMIT COUNTY...
  MAVERICK COUNTY...
  SOUTHWESTERN ZAVALA COUNTY...

* UNTIL 600 PM CDT.

* AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. RADAR ESTIMATES THREE TO FOUR INCHES OF RAIN HAS FALLEN AND  
  ONE TO THREE INCHES OF ADDITIONAL RAIN IS LIKELY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CRYSTAL CITY...COMETA AND WINTER HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2872 9970 2856 9989 2839 9978 2845 10025
      2874 10025

$$
1 follow-up statement
117 
WGUS74 KEWX 132214
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT SUN OCT 13 2013

TXC127-323-507-132300-
/O.CON.KEWX.FF.W.0045.000000T0000Z-131013T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-MAVERICK TX-ZAVALA TX-
514 PM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHWESTERN ZAVALA...MAVERICK AND NORTHWESTERN DIMMIT COUNTIES...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS 
ACROSS PARTS OF SOUTHERN MAVERICK AND ZAVALA COUNTIES WITH A HEAVY 
RAIN PRODUCER CELL MOVING ACROSS DIMMIT COUNTY JUST SOUTH OF CARRIZO 
SPRINGS MOVING TOWARD THE CITY OF CATARINA. NEARLY ALL MAJOR ROADS 
IN DIMMIT COUNTY CLOSED DUE TO HIGH WATER. AMONG THESE ARE 
1433...1407...1556 AND 468. HWY 83 TO ASHERTON JUST RECENTLY OPENED. 
MORE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED STORMS ARE EXPECTED 
WITHIN THE NEXT HOUR OR SO AS NEW STORMS OVER MEXICO MOVE ACROSS THE 
RIO GRANDE. HI-RES MODEL SOLUTIONS ARE SUGGESTING MORE HEAVY RAINS 
FOR LATE THIS EVENING INTO MONDAY MORNING. STAY TUNED AND MONITOR 
WEATHER CONDITIONS CLOSELY THROUGH MONDAY MORNING AS SEVERAL UPPER 
DISTURBANCES COUPLED WITH DEEP LOW LEVEL MOISTURE COMBINE FOR HEAVY 
RAINS.


LOCATIONS IN THE WARNING AREA INCLUDE WINTER HAVEN...CRYSTAL CITY AND
COMETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2872 9970 2856 9989 2839 9978 2845 10025
      2874 10025

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 12:36 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Oct 13, 12:36 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT SUN OCT 13 2013

.AVIATION...
SHOWERS AND THUNDERSTORMS ARE SCATTERED ACROSS THE FLYING AREA.
LIGHT RAIN IS MOVING INTO THE SAN ANTONIO AREA WITH TSRA NEAR DRT.
EXPECT SHRA/TSRA INTERMITTENTLY AT ALL TERMINALS THROUGH THE
AFTERNOON AND EARLY EVENING. THINKING BEST CHANCES ARE FOR THE
NEXT FEW HOURS AT DRT AND BETWEEN 20Z AND 04Z AT SAT...SSF...AND
AUS. CONTINUING CHANCES OVERNIGHT...BUT DID NOT WANT TO INCLUDE
TEMPO GROUPS THROUGH THE NEXT 24 HOURS. CIGS WILL BE MVFR IN RAIN
AND WILL LOWER THIS EVENING. YOU CAN PROBABLY EXPECT NUMEROUS
AMENDMENTS THROUGH THIS FORECAST PERIOD WITH ON AND OFF PRECIP AND
CIGS MOVING UP AND DOWN MAINLY BETWEEN VFR AND MVFR WITH
OCCASIONAL STOPS AT IFR.

&&

.PREV DISCUSSION... /ISSUED 1107 AM CDT SUN OCT 13 2013/

UPDATE...
ANOTHER AREA OF CONVECTION INITIATED ALONG THE MEXICAN PLATEAU AND
EMBEDDED WITHIN A PLUME OF PACIFIC MOISTURE WAS PRODUCING HEAVY
RAINS OVER SOUTHWEST PORTIONS OF SOUTH CENTRAL TEXAS REGION LATE
THIS MORNING. THIS PATTERN WILL LIKELY CONTINUE THROUGH EARLY
MONDAY AS CONVECTION ALONG THE MEXICAN PLATEAU REDEVELOPS AND
STEERING CURRENTS GUIDE THE STORMS NORTHEAST. CURRENT THINKING IS
THE COLD FRONT CURRENTLY OVER OUR REGION WILL DISSIPATE THIS
EVENING AS SOUTHEAST FLOW RETURNS. ADDITIONAL CONVECTION
DEVELOPING ALONG THE MEXICAN PLATEAU WILL PUSH INTO WESTERN
PORTIONS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE
TROPICAL ENVIRONMENT...SATURATED GROUND CONDITIONS AND SOME RIVERS
AND STREAMS STILL IN FLOOD...WILL LIKELY EXPAND THE WATCH IN TIME
UNTIL 7 AM MONDAY AND ADD MAVERICK ZAVALA AND DIMMIT COUNTIES TO
THE WATCH ON THE AFTERNOON FORECAST PACKAGE.

PREV DISCUSSION... /ISSUED 626 AM CDT SUN OCT 13 2013/

DISCUSSION...
SEE AVIATION FOR THE 12Z TAF DISCUSSION.

AVIATION...
THIS MORNING A LINEAR MCS WAS SINKING SOUTHWARD ACROSS SOUTH
CENTRAL TEXAS. TSTMS WILL LOWER FLIGHT CONDITIONS TO IFR DUE TO
HEAVY RAIN WHEN THEY MOVE ACROSS KSAT AND KSSF DURING THE NEXT FEW
HOURS. THE CONVECTIVE COMPLEX WILL CONTINUE TO PROPAGATE SOUTHWARD
TOWARDS THE TEXAS COAST. THE AIRMASS IS UNSTABLE AND UNCAPPED...SO
ADDITIONAL SHOWER AND THUNDERSTORM FORMATION IS POSSIBLE LATER
THIS AFTERNOON INTO THIS EVENING. IFR/MVFR CONDITIONS WILL OCCUR
IN AND AROUND THE TSTMS TODAY AND THIS EVENING...OTHERWISE VFR
CONDITIONS CAN BE EXPECTED TODAY. MVFR CIGS WILL PREVAIL AFTER 04Z
WITH IFR POSSIBLE BY 10Z. SFC WINDS TODAY AND THIS EVENING SE AT 5
TO 10 KTS WITH CONVECTIVE GUSTS OF 20 KTS POSSIBLE.

PREV DISCUSSION... /ISSUED 400 AM CDT SUN OCT 13 2013/

SHORT TERM (TODAY THROUGH MONDAY)...
A SURFACE BOUNDARY HAS DRIFTED SOUTH INTO CENTRAL TEXAS WHILE AN
UPPER LEVEL SHORTWAVE IS LIFTING NORTH AND APPROACHING THE RIO
GRANDE. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO ARE
SPREADING OVER TEXAS WITH A NEARLY TROPICAL AIRMASS AND PWS OF 1.7
TO 2 INCHES ACROSS SOUTH CENTRAL TEXAS. EXPECT NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS
TODAY. WILL MENTION LOCALLY HEAVY RAINS AND ISSUE A FLASH FLOOD
WATCH FOR AREAS ALONG AND NORTH OF U.S. HIGHWAY 90 THROUGH 7 PM.
THE SURFACE BOUNDARY LIFTS BACK NORTH AND MOISTURE LEVELS SLIGHTLY
DECREASE RESULTING IN LESS COVERAGE OF SHOWERS AND THUNDERSTORMS
BY MONDAY. EXCEPT...ALONG THE RIO GRANDE AND OVER THE EDWARDS
PLATEAU WHERE ANOTHER UPPER LEVEL SHORTWAVE MOVES ACROSS TONIGHT
RESULTING IN NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS THAT
MAY REQUIRE THE WATCH TO BE EXTENDED. DAYTIME TEMPERATURES WILL BE
A BIT COOLER DUE TO CLOUDS AND RAIN.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT FOR MUCH OF THE
WEEK. RAIN CHANCES DECREASE MONDAY NIGHT INTO TUESDAY MORNING AS
UPPER LEVEL RIDGE BRIEFLY BUILDS OVER SOUTHERN TEXAS. AN UPPER
LEVEL TROUGH MOVING OUT INTO THE PLAINS DROPS A COLD FRONT SOUTH
WITH A SLOW PASSAGE ACROSS SOUTH CENTRAL TEXAS LATE TUESDAY INTO
EARLY WEDNESDAY. MOISTURE LEVELS INCREASE AS ADDITIONAL PACIFIC
MOISTURE IS DRAWN NORTHEAST ACROSS TEXAS FROM THE REMNANTS OF
CURRENT TROPICAL DEPRESSION 15-E AND ARE MAXIMIZED IN THE FRONTAL
ZONE WITH PWS OF 1.9 TO 2.2 INCHES. EXPECT MORE WIDESPREAD HEAVY
RAINS DUE TO SLOW MOVEMENT OF FRONT AND STEERING FLOW PARALLEL TO
THE FRONT RESULTING IN TRAINING OF RAINS. DEPENDING ON HOW MUCH
RAIN FALLS UNTIL THEN TO SATURATE THE SOILS...A FLASH FLOOD WATCH
MAY HAVE TO BE ISSUED FOR LATER TUESDAY INTO EARLY WEDNESDAY. RAIN
CHANCES WILL CONTINUE LATER ON WEDNESDAY INTO EARLY THURSDAY AS
ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN PLAINS. A
BRIEF PERIOD OF NO RAIN CHANCES FOR LATE THURSDAY AND THURSDAY
NIGHT. THEN SLIGHT CHANCES OF RAIN DEVELOP AHEAD OF YET ANOTHER
UPPER LEVEL TROUGH. ABOVE AVERAGE TEMPERATURES EARLY IN THE WEEK
TURN BELOW AVERAGE MID TO LATE WEEK DUE TO CLOUDS...RAIN AND COLD
ADVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  86  72  84  62 /  60  40  20  60  80
AUSTIN BERGSTROM INTL AIRPORT  72  86  71  84  62 /  50  40  20  50  80
NEW BRAUNFELS MUNI AIRPORT     73  86  73  86  63 /  60  30  20  50  80
BURNET MUNI AIRPORT            70  83  68  80  58 /  60  40  30  70  80
DEL RIO INTL AIRPORT           70  85  73  85  64 /  90  40  30  40  70
GEORGETOWN MUNI AIRPORT        71  86  70  82  61 /  50  40  20  70  80
HONDO MUNI AIRPORT             73  86  71  86  62 /  60  30  20  50  80
SAN MARCOS MUNI AIRPORT        72  85  72  85  63 /  60  40  20  50  80
LA GRANGE - FAYETTE REGIONAL   73  86  72  86  65 /  40  30  20  40  60
SAN ANTONIO INTL AIRPORT       74  86  73  86  63 /  60  30  20  50  80
STINSON MUNI AIRPORT           74  88  73  87  64 /  60  30  20  40  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL...
TRAVIS...UVALDE...VAL VERDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...02
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Oct 13, 5:08 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
508 AM CDT SUN OCT 13 2013

TXZ171>173-183>194-202>209-217>225-228-141015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
508 AM CDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING GENERALLY
ALONG AND NORTH OF HIGHWAY 90. A WEAK COLD FRONT HAS DRIFTED TO
NORTHERN PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING WHILE AN
UPPER LEVEL DISTURBANCE IS MOVING NORTHEAST ACROSS NORTH CENTRAL
MEXICO TOWARD SOUTH CENTRAL TEXAS. PLUMES OF MOISTURE FROM THE
PACIFIC AND GULF OF MEXICO HAVE DEVELOPED A NEARLY TROPICAL
AIRMASS OVER SOUTH CENTRAL TEXAS. THESE FEATURES WILL INTERACT
WITH THIS AIRMASS TO GENERATE LOCALLY HEAVY RAINS. RAINFALL
AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 6
TO 8 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL
REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY.
THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY
RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND
FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW
MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC
CYCLONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 13, 2:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
226 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       5 SSW CRYSTAL CITY      28.62N  99.85W
10/13/2013  E9.00 INCH       DIMMIT             TX   CO-OP OBSERVER

            OVER NINE INCHES OF RAINFALL IN SIX HOURS.

&&

EVENT NUMBER EWX1300607

PM
Local storm report, Oct 13, 2:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HEAVY RAIN       BIG WELLS               28.57N  99.57W
10/13/2013  E7.10 INCH       DIMMIT             TX   CO-OP OBSERVER

            OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.

&&

EVENT NUMBER EWX1300608

PM
Local storm report, Oct 13, 2:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HEAVY RAIN       CRYSTAL CITY            28.69N  99.83W
10/13/2013  E10.00 INCH      ZAVALA             TX   EMERGENCY MNGR

            OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.

&&

EVENT NUMBER EWX1300609

PM
Local storm report, Oct 13, 2:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      BIG WELLS               28.57N  99.57W
10/13/2013                   DIMMIT             TX   CO-OP OBSERVER

            PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.

&&

EVENT NUMBER EWX1300610

PM
Local storm report, Oct 13, 2:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
10/13/2013                   MAVERICK           TX   LAW ENFORCEMENT

            SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
            ALONG WITH SOME EVACUATIONS OF HOMES.

&&

EVENT NUMBER EWX1300611

PM
Local storm report, Oct 13, 2:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      PFLUGERVILLE            30.44N  97.62W
10/13/2013                   TRAVIS             TX   PUBLIC

            PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT
            PASSABLE IN THE CITY DUE TO RISING WATER.

0600 AM     FLASH FLOOD      KYLE                    29.99N  97.87W
10/13/2013                   HAYS               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.

0615 AM     HEAVY RAIN       1 S SUNSET VALLEY       30.21N  97.82W
10/13/2013  E4.00 INCH       TRAVIS             TX   BROADCAST MEDIA

            FOUR INCHES OF RAINFALL IN LESS THAN SIX HOURS.

0631 AM     FLASH FLOOD      1 SSE ROLLINGWOOD       30.26N  97.78W
10/13/2013                   TRAVIS             TX   FIRE DEPT/RESCUE

            SEVERAL HIGH WATER RESCUES ON GOING.

0700 AM     FLASH FLOOD      10 S PFLUGERVILLE       30.30N  97.62W
10/13/2013                   TRAVIS             TX   DEPT OF HIGHWAYS

            NUMEROUS LOW WATER CROSSINGS ARE CLOSED AROUND THE CITY
            OF AUSTIN.

0700 AM     FLASH FLOOD      3 ESE SUNSET VALLEY     30.21N  97.77W
10/13/2013                   TRAVIS             TX   EMERGENCY MNGR

            MAJOR FLOODING ALONG WILLIAMSON CREEK NEAR HEARTWOOD
            DRIVE.

0705 AM     FLASH FLOOD      SUNSET VALLEY           30.23N  97.81W
10/13/2013                   TRAVIS             TX   FIRE DEPT/RESCUE

            SEVERAL WATER RESCUES NEAR SUNSET VALLEY.

0730 AM     FLASH FLOOD      7 NNE UVALDE            29.31N  99.76W
10/13/2013                   UVALDE             TX   LAW ENFORCEMENT

            HIGHWAY FM1051 CLOSED.

0800 AM     FLASH FLOOD      DRIPPING SPRINGS        30.19N  98.09W
10/13/2013                   HAYS               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
            DRIPPING SPRINGS.

0825 AM     FLASH FLOOD      LOCKHART                29.87N  97.68W
10/13/2013                   CALDWELL           TX   EMERGENCY MNGR

            MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.

0930 AM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
10/13/2013  M2.05 INCH       GUADALUPE          TX   COCORAHS

            2.05 INCHES OF RAINFALL IN THE PAST TWO HOURS.

0945 AM     HEAVY RAIN       1 ENE ANDERSON MILL     30.46N  97.79W
10/13/2013  M4.35 INCH       WILLIAMSON         TX   COCORAHS

            4.35 INCHES IN THE PAST 6 HOURS.

1126 AM     FLASH FLOOD      CRYSTAL CITY            28.69N  99.83W
10/13/2013                   ZAVALA             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
            RESCUE ON JFK DRIVE.

0155 PM     HEAVY RAIN       CRYSTAL CITY            28.69N  99.83W
10/13/2013  E10.00 INCH      ZAVALA             TX   EMERGENCY MNGR

            OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.

0200 PM     HEAVY RAIN       5 SSW CRYSTAL CITY      28.62N  99.85W
10/13/2013  E9.00 INCH       DIMMIT             TX   CO-OP OBSERVER

            OVER NINE INCHES OF RAINFALL IN SIX HOURS.

0210 PM     HEAVY RAIN       BIG WELLS               28.57N  99.57W
10/13/2013  E7.10 INCH       DIMMIT             TX   CO-OP OBSERVER

            OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.

0220 PM     FLASH FLOOD      BIG WELLS               28.57N  99.57W
10/13/2013                   DIMMIT             TX   CO-OP OBSERVER

            PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.

0241 PM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
10/13/2013                   MAVERICK           TX   LAW ENFORCEMENT

            SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
            ALONG WITH SOME EVACUATIONS OF HOMES.

&&

EVENT NUMBER EWX1300594 EWX1300603 EWX1300595 EWX1300598 EWX1300596
EWX1300597 EWX1300599 EWX1300605 EWX1300604 EWX1300602 EWX1300600
EWX1300601 EWX1300606 EWX1300609 EWX1300607 EWX1300608 EWX1300610
EWX1300611

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 9:06 PM CDTSpecial Weather StatementEWXBurnet39 min
Oct 12, 9:16 PM CDTSevere Thunderstorm WarningEWXBurnet44 min
Oct 12, 9:46 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 12, 11:50 PM CDTFlash Flood WarningEWXTravis, Williamson2 hr
Oct 13, 1:48 AM CDTFlash Flood WarningEWXTravis, Williamson72 min
Oct 13, 2:26 AM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 13, 3:06 AM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
Oct 13, 3:47 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 3:59 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie2 hr
Oct 13, 4:00 AM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more23 hr
Oct 13, 4:29 AM CDTAreal Flood AdvisoryEWXUvalde2 hr
Oct 13, 4:31 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 4:59 AM CDTFlash Flood WarningEWXUvalde3 hr
Oct 13, 5:21 AM CDTFlash Flood WarningEWXHays3 hr
Oct 13, 6:23 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Gillespie, Kendall, Kerr2 hr
Oct 13, 6:27 AM CDTFlash Flood WarningEWXCaldwell2 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:54 AM CDTRiver Flood WarningEWXUvalde3 hr
Oct 13, 7:31 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe119 min
Oct 13, 9:52 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
Oct 13, 10:25 AM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 10:56 AM CDTAreal Flood AdvisoryEWXUvalde, Zavala2 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXBastrop9 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXFayette9 hr
Oct 13, 1:36 PM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 1:41 PM CDTAreal Flood AdvisoryEWXMaverick109 min
Oct 13, 2:44 PM CDTFlash Flood WarningEWXMaverick3 hr
Oct 13, 3:04 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde116 min
Oct 13, 3:37 PM CDTRiver Flood WarningEWXDimmit5 days
Oct 13, 4:26 PM CDTFlash Flood WarningEWXDimmit, Zavala2 hr
Oct 13, 6:32 PM CDTFlash Flood WarningEWXDimmit3 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.